# SDR AALA201711139020

- Difficulty date: November 5, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 64,954 hours, 8,130 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 45,043 hours, 2,729 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: EEC900010
- Part serial: BX57794
- Condition: Faulty
- Location: Rt Engine
- Part time: 733 hours, 91 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MIA-SCL FLIGHT RETURNED TO MIA ACCOUNT RIGHT ENGINE THROTTLE UNCOMMANDED ROLL BACK.  OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED RIGHT ENGINE THRUST LEVER ANGLE RESOLVER PER AMM 76-11-02 (AALA20171106002), RIGHT ENGINE ELECTRONIC CONTROLLER PER AMM 73-21-11, AND RIGHT EEC LOOM ASSEMBLY PER AMM 71-50-00 (AALA201711139021).   OPERATIONAL CHECKS GOOD.
